MathSciNet Relay Station
MathSciNet bibliographic data
MR1007646 (91c:46072) 46J10
Falcón Rodríguez, C. M. The denseness of the group of invertible elements of a uniform algebra. (Spanish) Cienc. Mat. (Havana) 9 (1988), no. 2, 11–17.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement